# SDR UIEA2025102901285

- Difficulty date: October 29, 2024
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 89,299 hours, 15,263 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82550112
- Part serial: 4736
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

ENGINE 3 FUEL VALVE EICAS MSG RESULTING IN ENGINE FAILURE, UNABLE TO RESTART( MX MSG 73077. C/W FIM 71-00-980 WIRE CHECKS, NO DEFECTS NOTED. R/R #3 ENG FUEL PUMP IAW AMM 73-11-01. R/R #3 ENG FUEL METERING UNIT IAW AMM 73-21-01. LK & OPS CHK OK. C/W ENG WINDMILLING INSPECTION, NO DEFECTS NOTED PER AMM 72-00-00.
